Confidence limits for the mean life of the exponential distribution in life tests with mixed truncation

Wang, Hong . Chinese Journal of Applied Probability and Statistics 1996. 12 (4) :348-354

Locate this article in:

Bibtex

@article{CIS-131867,
  Author = {Wang, Hong},
  Title = {Confidence limits for the mean life of the exponential distribution in life tests with mixed truncation},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {12},
  Number = {4},
  Year = {1996},
  Pages = {348--354},
  Keywords = {Reliability, Censored data, Life testing, Survival analysis, Confidence regions, tolerance regions}
}

Similar articles